# SDR AALA2019122329009

- Difficulty date: December 21, 2019
- Submitted: January 3, 2020
- Operation: Air carrier
- Aircraft: N826NN
- Make and model: Boeing 737823
- Aircraft serial: 31089
- Aircraft time: 30,695 hours, 12,452 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 609891005
- Part serial: 100909488
- Condition: Inoperative
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AT CRUISE ALL FUEL PUMPS ON AND CROSS FEED CLOSED. LEFT WING TANK FUEL INDICATIONS DROP 900LBS.  WITH CENTER TANK FUEL AVAILABLE. SUPPLEMENTAL REPORT: REPLACED FUEL BOOST PUMP AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 28-22-41. (CLOSED)
